# SDR QXEA2021091000437

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 31,209 hours, 33,240 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604427
- Part serial: 0208
- Condition: Faulted
- Location: Hyd System
- Part time: 31,029 hours, 33,240 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, LANDING GEAR WAS SLOW TO RETRACT MADE LOUD SQUEALING NOISE, SEQUENCING ON THE RETRACT WAS OFF, & THE ROLL SPOILER OUTBOARD CAUTION & #2 HYD ISO VALV CAUTION BOTH ILLUMINATED. AFTER THE GEAR WENT UP, BOTH LIGHTS EXTINGUISHED & EVERYTHING APPEARED NORMAL. ON ARRIVAL, GEAR WAS SELECTED DOWN, & THE EXACT SAME THING HAPPENED AGAIN. 3 GREEN WAS INDICATED ON THE MAIN GEAR SELECTOR, & A NORMAL LANDING WAS ACCOMPLISHED. REMOVED FROM SERVICE.  REPLACED #2 HYD SYSTEM ISOLATION VALVE AND #2 HYD SYSTEM RESERVOIR. OPS CHECK GOOD. RETURNED TO SERVICE.
